# SDR UIEA2023100900894

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 93,558 hours, 15,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULK CARGO COMPARTMENT, FLOOR LEVEL. FLOOR SUPPORT WITH CORROSION ON UPPER SURFACE AT STA 1480 LBL 8 AND LBL 14.( BULK CARGO COMPARTMENT, FLOOR LEVEL. FLOOR SUPPORT, ON UPPER SURFACE AT STA 1480 LBL 8 AND LBL 14, WERE REPAIRED REF SRM 53-60-53-1A-2 REV 123 15AUG23, SRM 51-70-11-0G-0 REV 123 15AUG23 AND SRM 51-10-08-0G-0 REV 123 15AUG23. )
